Decomposition theorems for involutive solutions to the Yang-Baxter equation

S. Ramírez, L. Vendramin

Research output: Contribution to journalArticlepeer-review

4 Citations (Scopus)
36 Downloads (Pure)


Motivated by the proof of Rump of a conjecture of Gateva-Ivanova on the decomposability of square-free solutions to the Yang-Baxter equation, we present several other decomposability theorems based on the cycle structure of a certain permutation associated with the solution.
Original languageEnglish
Pages (from-to)18078-18091
Number of pages14
JournalInternational Mathematics Research Notices
Issue number22
Publication statusPublished - Nov 2022

Bibliographical note

10 pages. Accepted for publication in Int. Math. Res. Not. IMRN


  • nlin.SI
  • math.GR
  • math.QA
  • 16T25


Dive into the research topics of 'Decomposition theorems for involutive solutions to the Yang-Baxter equation'. Together they form a unique fingerprint.

Cite this